# SDR VNAA2012052700021

- Difficulty date: May 27, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 19,107 hours, 19,580 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE CAUTION MESSAGE IN FLIGHT.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED CHECKS ON APU USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
